MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN BIFURCATED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN BIFURCATED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202166168P0
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4117) based on the initial information received it is unknown if whether the product is available for analysis.(4111/3233) attempts to contact the initial reporter in order to get more information about the patient information and the involved product is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that a patient was presenting with recurrent periprosthetic purulent collections, which were sterile after culture.Given the recurrence of these events, a hypersensitivity reaction to vascular prostheses has been suggested by the hospital.The patient has three prostheses manufactured by intervescular: one hemashield product which is the subject of this report.-the two other devices are intergard silver grafts.Complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrective data: in block b5 describe event or problem was updated to indicate that the patient has 5 prostheses manufactured by intervascular: one hemashield product which is the subject of this report.The 4 other devices are intergard silver grafts.(4111) attempts to contact the initial reporter in order to get more information about the patient information the involved products were requested and responses about the multiple procedures performed were provided as follows: about the implanted devices and the patient's history: 59 year old male, 88 kg 2008 right to left fem fem unknown graft 2010 fem fem advanta sst tri laminate 2011 aorto bi fem hemashield platinum woven double velour (which is the subject to this mdr) 2014 aorto superficial fem intergard ultrathin silver knitted straight 2021 22 october infectious diseases consult: atb therapy initiated (negative samples) 22 october axilofemoral bypass intergard silver ultrathin knitted reinforced gelsoft plus (terumo) 20 december periprosthetic collection detected; drained 21 december 2022 28 march iliofemoral bypass w/intergard silver ultrathin atb therapy 2023 january infectious diseases consult patient was admitted march april no periprosthetic collection observed on angioscan (ct angiography) november december periprosthetic collections surrounding left axillofemoral bypass and right iliofemoral bypass observed in abdominopelvic ct scan december consult with vascular surgery needle aspiration performed, sterile cultures, atb therapy 2024 january admitted for treatment of purulent collection around left axillo femoral and right aortoiliac bypass july right lower ischemia; thrombus positive for staph aureus (mrsa) december right lower limb intergard ultrathin silver straight knitted december blood culture samples with staph aureus (mssa), staph lugdunensis, and streptococus pyogenes (group a) 2025 april atb treatment for deep collection around axillofemoral prosthesis; no detectable bacteria identified.(4112/213) the case and its investigation have been reviewed by the medical affairs department whose conclusion is as follows : eight (8) vascular grafts have been implanted for treatment of vascular occlusive and aneurysmal disease over the last 16 years.According to the information provided there is no clear indication of an allergic reaction to the implanted prosthesis.(4109/213) the review of historical data indicated that no other similar complaints were reported for the following sterilization lots number 21c18, 14d03, 21l18, 24f13, 25039001.(3331/213) the device history records review for the hemashield product was requested to the former manufacturer of hemashield grafts.However, it could not be provided.To be noted that the device history records was reviewed for the four other graft (intergard silver) manufactured by intervascular sas.The device history records review concluded that there was no non conformance in relation with the event reported.(4110/213) allergic reaction occurrence rate was calculated (including this complaint) on the same product family (hemashield grafts) from 01 july 24 to 30 june 25.The occurrence rate is (b)(4), which is equal the maximum anticipated occurrence rate of < =(b)(4) for the identified risk.(4315) based on all the available information, the investigation findings and specifically the medical assessment, there is no clear indication of an allergic reaction to the implanted grafts.Therefore, it is not possible to conclude on the exact origin of the reported adverse event.(22) nevertheless, it should be noted that allergic reaction is an undesirable side effects as mentioned in the hemashield platinum woven double velour instructions for use as follows: a potential for a slight immunological reaction, evidenced by a slight rise in body temperature, may be associated with all collagen coated vascular products.
 
Event or Problem Description
Complaint #: (b)(4).The initial information was updated to indicate that the patient has 5 prostheses manufactured by intervascular: one hemashield product which is the subject of this report.The 4 other devices are intergard silver grafts.

Brand Name
HEMASHIELD PLATINUM WOVEN BIFURCATED
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21970615
Report Number2242352-2025-00529
Device Sequence Number8436642
Product Code MAL
UDI-Device Identifier00384401018452
UDI-Public(01)00384401018452
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
Report Date (Section F) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00202166168P0
Device Catalogue NumberM00202166168P0
Device Lot Number25039001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/04/2025
Event Location Hospital
Date Report to Manufacturer08/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IGKUT0007-70S, IGKUT0008RS15S.
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Date Report Sent to FDA08/22/2025